# SDR CALA2025073107137

- Difficulty date: July 29, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 66,576 hours, 24,786 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Part number: 116A3118U9
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD FRONT SPAR WING TO BODY FAIRING AT FIXED L/E I/B SUPPORT ANGLE CRACKED.  R & R SUPPORT ANGLE AT LT WING FRONT SPAR WING TO BODY FAIRING  AT FIXED L/E I/B SIDE IAW SRM 51-40-02-0G-0.
